Previous |  Up |  Next


Title: On the relationship between the initial and the multipoint boundary value problems for $n$-th order linear differential equations with delay (English)
Author: Haščák, Alexander
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 26
Issue: 3
Year: 1990
Pages: 207-213
Category: math
MSC: 34B10
idZBL: Zbl 0731.34077
idMR: MR1188972
Date available: 2008-06-06T06:22:08Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] A. Haščák: Disconjugacy and Multipoint Boundary Value Problems for Linear Differential Equations with Delay.Czech. Math. J., 39 (14) 1989, 70-77. MR 0983484
Reference: [2] A. Haščák: Tests for Disconjugacy and Strict Disconjugacy of Linear Differential Equations with Delays.Czech. Math. J., 39 (114) 1989, 225-231. MR 0992129
Reference: [3] A. O. Гельфонд. : Исчисление конечных разностей.Гос. Изд. Teхническо-теоретической литературы. Mocквa 1952 Ленинград. Zbl 1145.11324
Reference: [4] C Б. Hopкин: Дифференциальные уравнения второго порядка с запаздывающим аргументом.Hayкa, Mocквa 1965. Zbl 0161.08805


Files Size Format View
ArchMath_026-1990-3_3.pdf 378.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo